# SDR REXA2013032200395

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7864
- Aircraft time: 21,191 hours, 18,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HAS AN 1/8 INCH CRACK AT BRAKE CABLE OPENING FS 202.75 .  REPAIRED IAW REO 601R-53-11-563.
